# SDR AALA202202041761

- Difficulty date: January 30, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 61,227 hours, 35,574 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725010320000
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING TOP SKIN PANEL #2  LOWER SURFACE AT THE TRAILING EDGE REAR SPAR BETWEEN WMRX5621,977 AND WMRX5855,6, BETWEEN RIB 15 AND RIB 16.  REPAIRED SKIN PANEL PER EA 332921.
